# SDR USAA2010070891365

- Difficulty date: June 4, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 71,454 hours, 44,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME WEB AT BS 303.9, BETWEEN S15L TO S17L FWD LT DOOR.  REPAIRED FUSELAGE FRAME WEB AT BS 303.9, BETWEEN S15L TO S17L IAW ENGINEERING JOB CARD M1L53001.
